RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 1(439), Pages 181–182 (Mi umn9807)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Model spaces containing univalent functions

Yu. S. Belovab, K. Yu. Fedorovskiyba

a St. Petersburg State University
b Bauman Moscow State Technical University

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00674
17-51-150005
Ministry of Education and Science of the Russian Federation 1.3843.2017/4.6
1.517.2016/1.4
This work was supported by the Russian Foundation for Basic Research under grant nos. 16-01-00674 and 17-51-150005 and the Ministry of Education and Science of the Russian Federation in the framework of projects 1.3843.2017/4.6 and 1.517.2016/1.4.


DOI: https://doi.org/10.4213/rm9807

Full text: PDF file (343 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:1, 172–174

Bibliographic databases:

MSC: Primary 30H10; Secondary 30C55
Received: 05.12.2017

Citation: Yu. S. Belov, K. Yu. Fedorovskiy, “Model spaces containing univalent functions”, Uspekhi Mat. Nauk, 73:1(439) (2018), 181–182; Russian Math. Surveys, 73:1 (2018), 172–174

Citation in format AMSBIB
\Bibitem{BelFed18}
\by Yu.~S.~Belov, K.~Yu.~Fedorovskiy
\paper Model spaces containing univalent functions
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 1(439)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9807}
\crossref{https://doi.org/10.4213/rm9807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3749622}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..172B}
\elib{https://elibrary.ru/item.asp?id=32428123}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 1
\pages 172--174
\crossref{https://doi.org/10.1070/RM9807}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432856400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047258956}


Linking options:
  • http://mi.mathnet.ru/eng/umn9807
  • https://doi.org/10.4213/rm9807
  • http://mi.mathnet.ru/eng/umn/v73/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Belov, A. Borichev, K. Fedorovskiy, “Nevanlinna domains with large boundaries”, J. Funct. Anal., 277:8 (2019), 2617–2643  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:364
    References:43
    First page:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021